# SDR AALA202505274183

- Difficulty date: May 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 34,598 hours, 14,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A851059
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND SILL WEB FROM BS 927 TO BS 947 AT RBL 54. REPLACED WEB PER AARD 51-00-05-01 AND EA 364592.
